MAUDE Adverse Event Report: ARTHREX, INC. KL 1.8 FIBERTAK, SHOULDER; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KL 1.8 FIBERTAK, SHOULDER; NON-DEGRADABLE FIXATN FASTENER
Model Number KL 1.8 FIBERTAK, SHOULDER
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during the rotator cuff repair, the suture detached from the implant when tension was applied.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.-visual inspection identified that the soft anchor returned was damaged, and the blue suture was cut.The suture tape was not returned with the device.No problems were found with the fibertak.-functional testing was not performed due to the damage to the device.The method of bone preparation and the quality of the bone encountered were not specified.Per surgical technique - knotless 1.8 fibertak® soft anchor for glenoid labrum repair - lt1-000002 - 02 -insert the anchor through the spear and into bone by gentle impaction until the inserter handle is flush with the back of the spear.Note: if insertion resistance is encountered, do not impact harder.Remove the implant and repeat the drilling/insertion process.Avoid excessive impaction as this could lead to inserter damage and/or breakage.See warning note on back page for additional information.- 03 remove the inserter handle and spear, then pull on all three suture tails to confirm the anchor is set in the cortical bone.Note: a slow, steady pull is recommended to allow the anchor to properly deploy.A fast, aggressive pull could lead to improperly setting the anchor.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, incorrect surgical technique during the knotless mechanism conversion process, and/or an excessive force used during suture passing or the device coming in contact with another device during use.

Brand Name
KL 1.8 FIBERTAK, SHOULDER
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24268310
Report Number1220246-2026-00428
Device Sequence Number10669846
Product Code MBI
UDI-Device Identifier00888867362857
UDI-Public(01)00888867362857(11)251006(17)300930(10)15509584
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKL 1.8 FIBERTAK, SHOULDER
Device Catalogue NumberAR-3636-1
Device Lot Number15509584
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown